Conditional stability of quasitoroidal manifolds of systems of partial differential equations

Authors

  • B. P. Tkach

Abstract

We investigate the problem of conditional stability of quasitoroidal manifolds of a system of partial differential equations.

Published

25.03.1998

Issue

Section

Research articles

How to Cite

Tkach, B. P. “Conditional Stability of Quasitoroidal Manifolds of Systems of Partial Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 3, Mar. 1998, pp. 401–408, https://umj.imath.kiev.ua/index.php/umj/article/view/4939.